# SDR HALA2023051500108

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 21,942 hours, 3,572 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 21,942 hours, 3,572 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 23741
- Part serial: RRWCFBRGF69073
- Condition: Faulty
- Location: Lt Eng Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - LEFT ENGINE FAN BLADE #15 HAS DAMAGE ON CONCAVE SIDE 135MM FROM L/E AND 215 MM FROM TIP. 142% DEFELCTION. REF T/C A2020-06-16-PART01. REPLACED #15 FAN BLADE ON #1 ENG PER TASK CARD 330-723100R7-1-1.
